Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
J0228

Cystic Breakout Post Accutane

Recommended Posts

I am 18(m) and I just completed my first course of accutane. My acne was the deep cystic kind, so it was very noticeable and always bothering me. Anyways, I'm 2 weeks past the end of my course (5 months~80mg), and I've already had 3 deep cystic pimples breakout, 2 in the last 3 hours or so. I'm absolutely freaking out, and I'm afraid it's going to ruin my life again. I've always struggled with social anxiety, and by the time I went on my first course of accutane I was extremely depressed and really just not in a good place emotionally. I really don't know If I can go through this all again, so I was wondering if any one else has had a similar experience so soon after finishing their course. I really don't know what to do at this point.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×